# SDR TWAA9809007

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64315
- Make and model: Boeing 727231
- Aircraft serial: 20048
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104781
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 8601 - DURING PRE-FLIGHT INSPECTION, FOUND L1 AND R1 EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY MFG PN 61-0478-1.  CC-01 10-31-97 JFK.  (X)
